# SDR FDEA201011064264

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 43,441 hours, 17,745 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108031
- Condition: Failed
- Location: Emergency Lights
- Part time: 6 hours, 4 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY EXIT LIGHTS, THE LIGHTS ABOVE THE R-1 DOOR AND COCKPIT DOOR COME ON DIM FOR  A FEW SECONDS AND THEN GO OUT.   VERIFIED BATTERY DISCHARGED.  HAD GOOD POWER, 28VDC, AT PIN 2 ON C/P D66 FOR CHARGER.  SUSPECT BAD  CHARGER.  R & R CHARGER AND BATTERY PACK IAW AMM P TO F SUPPLEMENT 33-51-07. ALL    OPS TEST GOOD.
